# SDR VNAA2025F00020

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: CC670100428
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: THE LANDING FOR PANEL 642ET IS CORRODED. CORRECTIVE ACTION: REPAIRED LANDING IAW MHIRJ REO 670-57-21-1032 REV-- DATED 2025-1-13
